Topological and Algebraic Copies of N * in N * .

Hindman, Neil; Strauss, Dona

The New York Journal of Mathematics [electronic only] (1995)

  • Volume: 1, page 111-119
  • ISSN: 1076-9803

How to cite

top

Hindman, Neil, and Strauss, Dona. "Topological and Algebraic Copies of in .." The New York Journal of Mathematics [electronic only] 1 (1995): 111-119. <http://eudml.org/doc/119163>.

@article{Hindman1995,
author = {Hindman, Neil, Strauss, Dona},
journal = {The New York Journal of Mathematics [electronic only]},
keywords = {Stone-Cech compactification; right topological semigroup; homomorphisms},
language = {eng},
pages = {111-119},
publisher = {University at Albany, Deptartment of Mathematics and Statistics},
title = {Topological and Algebraic Copies of in .},
url = {http://eudml.org/doc/119163},
volume = {1},
year = {1995},
}

TY - JOUR
AU - Hindman, Neil
AU - Strauss, Dona
TI - Topological and Algebraic Copies of in .
JO - The New York Journal of Mathematics [electronic only]
PY - 1995
PB - University at Albany, Deptartment of Mathematics and Statistics
VL - 1
SP - 111
EP - 119
LA - eng
KW - Stone-Cech compactification; right topological semigroup; homomorphisms
UR - http://eudml.org/doc/119163
ER -

NotesEmbed ?

top

You must be logged in to post comments.